Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 110, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 7, 2015, 2:48 PM MDT for El Paso County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2015, 2:48 PM MDT (20:48 UTC)
- Expired
- Jun 7, 2015, 3:15 PM MDT
- In force
- 27 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 70 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1147 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
551
WUUS55 KPUB 072048
SVRPUB
COC041-072115-
/O.NEW.KPUB.SV.W.0110.150607T2048Z-150607T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
248 PM MDT SUN JUN 7 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 315 PM MDT
* AT 248 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF ELBERT...OR 23 MILES NORTHEAST OF COLORADO SPRINGS...MOVING
SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CALHAN...FALCON...SCHRIEVER AFB...PEYTON AND BLACK FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3907 10418 3880 10452 3910 10477 3913 10473
3913 10434
TIME...MOT...LOC 2048Z 309DEG 16KT 3913 10461
HAIL...1.00IN
WIND...60MPH
$$
LW3 follow-up statements
794
WWUS55 KPUB 072101
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
301 PM MDT SUN JUN 7 2015
COC041-072115-
/O.CON.KPUB.SV.W.0110.000000T0000Z-150607T2115Z/
EL PASO CO-
301 PM MDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
AT 301 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEYTON...OR 24
MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CALHAN AND PEYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3907 10418 3889 10441 3908 10468 3913 10466
3913 10434
TIME...MOT...LOC 2101Z 278DEG 18KT 3911 10454
HAIL...1.00IN
WIND...60MPH
$$
KT154
WWUS55 KPUB 072106
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
306 PM MDT SUN JUN 7 2015
COC041-072115-
/O.CON.KPUB.SV.W.0110.000000T0000Z-150607T2115Z/
EL PASO CO-
306 PM MDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
AT 306 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEYTON...OR 26
MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CALHAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3907 10418 3895 10434 3908 10456 3913 10457
3913 10434
TIME...MOT...LOC 2106Z 283DEG 24KT 3910 10448
HAIL...1.00IN
WIND...60MPH
$$
KT012
WWUS55 KPUB 072113
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
313 PM MDT SUN JUN 7 2015
COC041-072123-
/O.EXP.KPUB.SV.W.0110.000000T0000Z-150607T2115Z/
EL PASO CO-
313 PM MDT SUN JUN 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EL PASO COUNTY
WILL EXPIRE AT 315 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3907 10418 3895 10434 3908 10456 3913 10457
3913 10434
TIME...MOT...LOC 2111Z 309DEG 16KT 3910 10448
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:40 PM MDT, 8 minutes earlier.
Area forecast discussion, Jun 7, 2:40 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 240 PM MDT SUN JUN 7 2015 .UPDATE... ISSUED AT 240 PM MDT SUN JUN 7 2015 ADJUSTED GRIDS TO RELECT RECENT CONDITIONS AND ALSO TO ADD A SEVERE THUNDERSTORM WATCH FOR PROWERS AND BACA COUNTIES UNTIL 8 PM MDT THIS EVENING. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 459 AM MDT SUN JUN 7 2015 CURRENT WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS INDICATING MODERATE SOUTHWEST FLOW ALOFT ACROSS THE STATE WITH THE OLD UPPER LOW SHEARING APART ACROSS THE GREAT BASIN AS ANOTHER SHORT WAVE TROUGH IS DIGGING ACROSS THE NORTHERN ROCKIES AND INTO THE NORTHERN HIGH PLAINS. WATER VAPOR IMAGERY INDICATING DISTINCTLY DRIER AIR EMBEDDED WITHIN THE FLOW ALOFT WORKING ITS WAY ACROSS THE STATE WITH THE BULK OF SUBTROPICAL MOISTURE BEING SHUNTED SOUTHEAST AND NORTHEAST OF THE AREA. AT THE SFC...LEE/PREFRONTAL TROUGH DEVELOPING ACROSS THE SE PLAINS ATTM...WITH SFC HIGH PRESSURE BUILDING INTO THE NORTHERN HIGH PLAINS. TODAY AND TONIGHT...MODERATE WEST TO SOUTHWEST FLOW ALOFT CONTINUES ACROSS THE AREA TODAY AND SLOWLY WEAKENS THROUGH TONIGHT AS SUBTROPICAL JET CORE CONTINUES TO TRANSLATE EAST ACROSS THE STATE. OUT WEST...THERE STILL IS ENOUGH RESIDUAL MOISTURE TO WORK WITH THE OROGRAPHIC FLOW AND SOME UVV WITH PASSING JET TO SUPPORT SCATTERED LATE MORNING AND AFTERNOON SHOWERS AND THUNDERSTORMS OVER AND NEAR THE HIGHER TERRAIN. STORMS LOOK TO BE HIGHER BASED THAN PREVIOUS DAYS...THOUGH CAN NOT TOTALLY RULE OUT A STRONGER STORM PRODUCING MODERATE TO LOCALLY HEAVY RAINFALL...WHICH COULD POSE PROBLEMS IF THIS OCCURS ON A BURN SCAR...ESPECIALLY THE WEST FORK COMPLEX. OTHERWISE...SHOULD SEE STORMS DIMINISHING THROUGH THE EARLY EVENING AND ENDING OVERNIGHT. OUT EAST...LEE/PREFRONTAL BOUNDARY ACROSS THE SE PLAINS TO KEEP MOIST SOUTHERLY WINDS ACROSS THE FAR SE PLAINS THROUGH THE MORNING...WITH DRIER WESTERLY LOW LEVEL FLOW ACROSS THE EASTERN MTS AND I-25 CORRIDOR THROUGH THE MORNING. BACK DOOR COLD FRONT MOVES ACROSS NORTHEASTERN COLORADO THROUGH THE LATE MORNING AND ACROSS THE SE PLAINS THROUGH THE AFTERNOON...WITH MOIST NORTHERLY LOW LEVEL FLOW EXPECTED IN ITS WAKE. WITH SOME LIFT WITH PASSING JET AND LIFT ASSOCIATED WITH THE PASSING BACK DOOR FRONT...SHOULD SEE SCATTERED STORMS ACROSS THE EASTERN MTS AND PLAINS THROUGH THE AFTERNOON AND EARLY EVENING...WITH STORMS DIMINISHING FROM NORTH TO SOUTH THROUGH THE OVERNIGHT. CURRENT SPC OUTLOOK HAS MOST THE SE PLAINS EAST OF THE I-25 CORRIDOR IN A SLIGHT RISK OF SEVERE STORMS...WITH HAIL UP TO AN INCH IN DIAMETER AND GUSTY WINDS IN EXCESS OF 60 MPH THE MAIN THREATS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...AND AGAIN IF THESE FALLS ON A BURN SCAR...FLASH FLOODING WILL ALSO BE POSSIBLE. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 459 AM MDT SUN JUN 7 2015 SURFACE COLD FRONT WELL SOUTH OF THE AREA MON MORNING...WHILE REMNANTS OF THE WESTERN UPPER LOW CONTINUE TO SHEAR SLOWLY EASTWARD ACROSS THE STATE. WEAKENING UPPER JET SEGMENT WILL LIE ACROSS COLORADO DURING THE AFTERNOON...WHILE RATHER MODEST LOW LEVEL MOIST UPSLOPE FLOW CONTINUES ACROSS THE EASTERN HALF OF THE STATE. GIVEN AMOUNT OF MOISTURE STILL AVAILABLE...EXPECT AT LEAST ISOLATED AFTERNOON/EARLY EVENING TSRA MOST LOCATIONS...WITH BEST CHANCE OF STORMS OVER THE EAST SLOPES OF THE SOUTHERN SANGRES/SOUTHERN I-25 CORRIDOR WHERE UPSLOPE FLOW IS STRONGER AND INSTABILITY VALUES (CAPES 1000-2000 J/KG) ARE SLIGHTLY HIGHER. SEVERE RISK LOOKS TO FAIRLY LOW OVER MUCH OF THE AREA AS SHEAR AND INSTABILITY GRADUALLY WEAKEN...THOUGH A MARGINAL RISK OF A SEVERE STORM WILL STILL BE PRESENT NEAR THE NM BORDER IN THE AFTERNOON...WHERE CAPES ARE ABOVE 1000 J/KG AND 0-6KM SHEAR IS AROUND 40 KTS. MAX TEMPS MON WILL COOL JUST SLIGHTLY OVER THE PLAINS BEHIND THE COLD FRONT...WITH LITTLE CHANGE FARTHER WEST OVER THE MOUNTAINS AND INTERIOR VALLEYS. TUESDAY STILL APPEARS DRIER/WARMER AS UPPER RIDGE BUILDS...LEADING TO SOME DRYING OF MID/LOW LEVELS. WILL BE TOUGH TO TURN OFF CONVECTION COMPLETELY OVER THE MOUNTAINS WITH SOME RESIDUAL MOISTURE IN PLACE...THOUGH AFTERNOON TSRA WILL BE RATHER WEAK AND SPARSE...STAYING MAINLY TIED TO HIGHER TERRAIN. AS HEIGHTS/MID LEVEL TEMPS INCREASE...EXPECT MAX TEMPS TO WARM ALL AREAS...AND A FEW SPOTS OVER THE EASTERN PLAINS MAY APPROACH 90F BY LATE AFTERNOON. MOISTURE FROM THE REMNANTS OF TC BLANCA WILL SPREAD NORTHWARD OUT OF THE DESERT SW WED AS NEXT UPPER TROUGH TAKES SHAPES OVER THE GREAT BASIN. EXPECT AN INCREASE IN TSRA CHANCES OVER THE MOUNTAINS WED/WED NIGHT...FAVORING AREAS NEAR THE CONTINENTAL DIVIDE WHERE TROPICAL MOISTURE WILL BE DEEPEST. MAX TEMPS OVER THE MOUNTAINS WILL COOL SLIGHTLY WED WITH CLOUDS/PRECIP...PLAINS WILL SEE LITTLE CHANGE. AREA MAY BECOME BRIEFLY DRY SLOTTED EARLY THU AS UPPER TROUGH MOVES SLOWLY EASTWARD OUT OF THE GREAT BASIN AND SWLY UPPER JET LIFTS OUT ACROSS THE STATE. STILL PLENTY OF SUBTLE TIMING DIFFS BETWEEN THE MODELS...SO BROAD-BRUSH OF LOW POPS DURING THE DAY THU LOOKS OK FOR NOW. THU NIGHT...SURFACE FRONT DROPS SOUTH THROUGH THE STATE WHILE DYNAMIC LIFT AHEAD OF THE UPPER TROUGH INCREASES...AND EXPECT A RAMP UP OF CONVECTION THU EVENING MANY AREAS...CONTINUING THROUGH THE NIGHT MOISTURE AND UPWARD MOTION INCREASE. FRI/SAT STILL LOOK FAIRLY WET AS LOW/MID LEVEL MOISTURE PLUME WILL LIE ACROSS THE STATE WHILE PIECES OF THE OLD GREAT BASIN UPPER TROUGH PERIODICALLY EJECT EASTWARD ACROSS THE STATE. AFTER ONE MORE WARM DAY THU...TEMPS WILL COOL BOTH FRI/SAT WITH CLOUDS AND PRECIP. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1149 AM MDT SUN JUN 7 2015 MAINLY VFR CONDITIONS EXPECTED AT AREA TERMINALS OVER THE NEXT 24 HOURS...WITH ISOLATED TO SCATTERED STORMS POSSIBLE AFT 18Z THRU 02Z. BRIEF MVFR CONDITIONS WILL BE POSSIBLE WITH STORMS WITH THE BEST CHANCES OF STORMS AFFECTING THE TERMINALS BEING AT COS...AS A WEAK FRONT MOVES ACROSS THE AREA THROUGH THE AFTERNOON. && .HYDROLOGY... ISSUED AT 459 AM MDT SUN JUN 7 2015 AREA STREAMS...CREEKS AND RIVERS CONTINUE TO RUN HIGH WITH ABUNDANT MAY PRECIPITATION AND DELAYED MELTING OF THE HIGH MOUNTAIN SNOWPACK...WHICH IS NOW UNDERWAY. FLOODING WILL BE POSSIBLE IN AREA WATERWAYS OVER THE NEXT COUPLE DAYS/WEEKS AS THE SNOW MELT CONTINUES. NORTH CRESTONE CREEK IS ALREADY RUNNING HIGH CAUSING EVACUATION OF THE NEARBY CAMP GROUND. LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORT THAT FLOODING OF PORTIONS OF THE TOWN OF CRESTONE WILL BE POSSIBLE SHOULD THE NORTH CRESTONE CREEK FLOWS INCREASE FURTHER. REPORT ANY FLOODING ISSUES TO LOCAL EMERGENCY MANAGEMENT OFFICIALS. && .PUB WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THURSDAY MORNING FOR COZ064>075-078. &&
Hazardous weather outlook, Jun 7, 12:08 PM MDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1208 PM MDT SUN JUN 7 2015 COZ058>089-093>099-081815- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1208 PM MDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL DROP SOUTH THROUGH EASTERN COLORADO THIS AFTERNOON...LEADING TO AN INCREASED CHANCE OF THUNDERSTORMS OVER THE EASTERN MOUNTAINS AND PLAINS THROUGH THE AFTERNOON AND EVENING. OVER THE WESTERN HALF OF THE AREA...ENOUGH MOISTURE REMAINS IN PLACE TO SUPPORT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE LATE AFTERNOON. THE MAIN THREAT FROM STORMS WILL BE LIGHTNING...SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAIN. HOWEVER...A FEW SEVERE STORMS PRODUCING HAIL TO THE SIZE OF QUARTERS AND DAMAGING WINDS IN EXCESS OF 60 MPH...WILL BE POSSIBLE OVER THE EASTERN PLAINS...ESPECIALLY EAST OF THE I-25 CORRIDOR. A FLOOD WATCH IS IN EFFECT FOR THE SAN LUIS VALLEY...AND ALL OF THE MOUNTAINS AROUND THE VALLEY...FOR THE NEXT SEVERAL DAYS. SNOW MELT IS PRODUCING HIGH FLOWS IN MULTIPLE STREAMS ACROSS THE WATCH AREA. SCATTERED RAIN SHOWERS ARE ADDING TO THE FLOWS AT TIMES. RESIDENTS AND VISITORS TO THE SAN LUIS VALLEY AND SURROUNDING MOUNTAINS SHOULD BE PREPARED TO EVACUATE ON SHORT NOTICE SHOULD SERIOUS FLOOD PROBLEMS DEVELOP AND EVACUATION ORDERS BE ISSUED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA MONDAY AFTERNOON AND EVENING...WITH THE BEST CHANCE FOR STORMS OVER THE EASTERN MOUNTAINS AND ADJACENT PLAINS. THE MAIN THREAT FROM STORMS WILL BE LIGHTNING...SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAIN. HOWEVER...A FEW STRONG STORMS WILL BE POSSIBLE NEAR THE NEW MEXICO BORDER...WITH HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. DRIER CONDITIONS WILL RETURN TO THE REGION TUESDAY AS ONLY ISOLATED THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS DURING THE AFTERNOON. THUNDERSTORM CHANCES WILL THEN INCREASE AGAIN AREA-WIDE BEGINNING WEDNESDAY AND CONTINUE INTO THE END OF THE WEEK AS ANOTHER WEATHER SYSTEM MOVES INTO THE REGION. A FLOOD WATCH WILL CONTINUE FOR THE SAN LUIS VALLEY...AND THE MOUNTAINS SURROUNDING THE VALLEY...FOR THE NEXT SEVERAL DAYS. RESIDENTS AND VISITORS SHOULD MONITOR WATER LEVELS IN THERE VICINITY AND BE PREPARED TO EVACUATE ON SHORT NOTICE SHOULD EVACUATION ORDERS BE ISSUED. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER MOST OF SOUTHERN COLORADO THROUGH THE EVENING. 50/50
In the hours before
Special weather statement, Jun 7, 12:43 PM MDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1243 PM MDT SUN JUN 7 2015
COZ074-088-094-097>099-072000-
EASTERN LAS ANIMAS COUNTY CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
LAMAR VICINITY/PROWERS COUNTY CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
SPRINGFIELD VICINITY/BACA COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
1243 PM MDT SUN JUN 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAS ANIMAS...SOUTHERN
PROWERS...BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 200 PM MDT...
AT 1237 PM MDT...DOPPLER RADAR WAS TRACKING DEVELOPING THUNDERSTORMS
OVER PORTIONS OF LAS ANIMAS COUNTY. THE STRONGEST THUNDERSTORMS
WERE 7 MILES NORTHEAST OF KIM...OR 35 MILES WEST OF SPRINGFIELD AND
12 MILES SOUTHWEST OF TRINCHERA...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THE STRONGER STORMS.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...HOLLY...WALSH...PRITCHETT...VILAS...CAMPO...KIM...
BRANSON...TWO BUTTES...STONINGTON...MODEL...TWO BUTTES
RESERVOIR...TRINCHERA AND DELHI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3706 10445 3763 10404 3764 10308 3811 10204
3699 10204 3699 10430
TIME...MOT...LOC 1837Z 240DEG 34KT 3732 10324Local storm report, Jun 7, 2:12 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
212 PM MDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 18 SSW PRITCHETT 37.15N 103.03W
06/07/2015 M1.00 INCH BACA CO TRAINED SPOTTER
FELL OVER THE PAST 5 MINUTES.
&&
MNThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:39 PM MDT | Areal Flood Advisory | PUB | El Paso | 66 min |
| Jun 6, 7:43 PM MDT | Areal Flood Advisory | PUB | El Paso | 62 min |
| Jun 6, 11:34 PM MDT | Flood Watch | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, Fremont and 5 more | 4 days |
| Jun 7, 12:43 PM MDT | Special Weather Statement | PUB | Baca, Las Animas | 77 min |
| Jun 7, 1:34 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 41 min |
| Jun 7, 2:10 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 37 min |
| Jun 7, 2:24 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 111 min |
| Jun 7, 3:22 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jun 7, 3:45 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
| Jun 7, 3:54 PM MDT | Special Weather Statement | PUB | El Paso | 51 min |
| Jun 7, 5:25 PM MDT | Special Weather Statement | PUB | Otero | 50 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.